# SDR AALA201706209011

- Difficulty date: June 18, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 1,964 hours, 202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Failed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AIRPLANE HEALTH MONITORING ALERT RECEIVED FOR L1 DOOR PRIME WIRELESS EMERGENCY LIGHTS SYSTEM CONTROL UNIT BATTERY POWER FAILURE.  **SUPPLEMENTAL - 06/23/17 - REMOVED AND REPLACED WELS CONTROL UNIT BATTERY IAW AMM 33-51-07.  OPERATIONAL CHECK GOOD.  (CLOSED)
